×

zbMATH — the first resource for mathematics

On calculating with B-splines. (English) Zbl 0239.41006

MSC:
41A15 Spline approximation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] de Boor, C, On uniform approximation by splines, J. approximation theory, 1, 219-235, (1968) · Zbl 0193.02502
[2] Curry, H.B; Schoenberg, I.J, On spline distributions and their limits: the polya distributions, Abstr. bull. amer. math. soc., 53, 1114, (1947)
[3] Curry, H.B; Schoenberg, I.J, On polya frequency functions IV: the fundamental spline functions and their limits, J. anal. math., 17, 71-107, (1966) · Zbl 0146.08404
[4] Marsden, M, An identity for spline functions and its application to variation diminishing spline approximations, J. approximation theory, 3, 7-49, (1970) · Zbl 0192.42103
[5] Schoenberg, I.J; Schoenberg, I.J, Contributions to the problem of approximation of equidistant data by analytic functions, Quart. appl. math., Quart. appl. math., 4, 112-141, (1946) · Zbl 0061.28804
[6] Schoenberg, I.J, Cardinal interpolation and spline functions, J. approximation theory, 2, 167-206, (1969) · Zbl 0202.34803
[7] de Boor, C, Subroutine package for calculating with B-splines, Los alamos scient. lab. report LA-4728-MS, (Aug. 1971)
[8] Cox, M.G, The numerical evaluation of B-splines, National physical laboratory report DNAC 4, (Aug. 1971)
[9] Segethova, T, Numerical construction of Hill functions, Univ. maryland computer science center technical rep. 70-110, NGL-21-002-008, (April 1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.